English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49378/84106 (59%)
造訪人次 : 7375217      線上人數 : 52
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69232

    題名: Regression Analysis of Multivariate Interval-Censored FailureTime Data with Application to Tumorigenicity Experiments
    作者: Chen, Man-Hua;Tong, Xingwei;Sun, Jian-guo
    貢獻者: 淡江大學統計學系
    關鍵詞: Additive hazards model;Interval-censoring;Marginal approach;Medical follow-up studies
    日期: 2008-06
    上傳時間: 2013-05-31 11:38:25 (UTC+8)
    出版者: Weinheim: Wiley - VCH Verlag GmbH & Co. KGaA
    摘要: This paper discusses multivariate interval-censored failure time data that occur when there exist several correlated survival times of interest and only interval-censored data are available for each survival time. Such data occur in many fields. One is tumorigenicity experiments, which usually concern different types of tumors, tumors occurring in different locations of animals, or together. For regression analysis of such data, we develop a marginal inference approach using the additive hazards model and apply it to a set of bivariate interval-censored data arising from a tumorigenicity experiment. Simulation studies are conducted for the evaluation of the presented approach and suggest that the approach performs well for practical situations.
    關聯: Biometrical Journal 50(3), pp.364-374
    DOI: 10.1002/bimj.200710418
    顯示於類別:[統計學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋